Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 137, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 22, 2018, 8:57 PM MDT for Bent County, Prowers County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 8:57 PM MDT (02:57 UTC)
- Expired
- Jul 22, 2018, 9:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 140 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228
WUUS55 KPUB 230257
SVRPUB
COC011-099-230330-
/O.NEW.KPUB.SV.W.0137.180723T0257Z-180723T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
857 PM MDT SUN JUL 22 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Western Prowers County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 930 PM MDT.
* At 856 PM MDT, a severe thunderstorm was located 8 miles southeast
of McClave, or 9 miles southwest of Lamar, moving east at 20 mph.
Lamar ASOS reported a 69 mph wind gust.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lamar, Granada, Wiley, McClave and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3793 10294 3815 10290 3826 10230 3777 10232
TIME...MOT...LOC 0256Z 273DEG 18KT 3802 10277
HAIL...<.75IN
WIND...70MPH
$$
KTS2 follow-up statements
073
WWUS55 KPUB 230317
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
917 PM MDT SUN JUL 22 2018
COC011-099-230330-
/O.CON.KPUB.SV.W.0137.000000T0000Z-180723T0330Z/
Prowers CO-Bent CO-
917 PM MDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR WESTERN PROWERS AND EAST CENTRAL BENT COUNTIES...
At 917 PM MDT, a severe thunderstorm was located near Lamar, moving
east at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lamar, Granada, Wiley and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3791 10288 3817 10280 3826 10230 3777 10232
TIME...MOT...LOC 0317Z 271DEG 12KT 3802 10272
HAIL...<.75IN
WIND...70MPH
$$
kam683
WWUS55 KPUB 230326
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
926 PM MDT SUN JUL 22 2018
COC011-099-230336-
/O.EXP.KPUB.SV.W.0137.000000T0000Z-180723T0330Z/
Prowers CO-Bent CO-
926 PM MDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PROWERS AND EAST
CENTRAL BENT COUNTIES WILL EXPIRE AT 930 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3791 10288 3817 10280 3826 10230 3777 10232
TIME...MOT...LOC 0326Z 273DEG 18KT 3802 10267
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:31 PM MDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jul 22, 3:31 PM MDT, 5 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 331 PM MDT Sun Jul 22 2018 .SHORT TERM...(This evening through Monday) Issued at 325 PM MDT Sun Jul 22 2018 ...Heavy rain likely tomorrow... Currently... Isolated to scattered showers and thunderstorms were noted over the high terrain and extended eastward along the I-25 corridor. Areas east of the I-25 corridor were generally mostly clear. Winds were generally N-NE over the plains as a boundary has moved south across the region. Temperatures were quite warm again at 2 pm as readings of 101 were noted in KPUB with 97 to 100F readings along the rest of the lower ark rvr valley and 90s over the rest of the plains. Exception was over El Paso county were showers have moved through cooling temps down into the 80s. Valleys and mtns were cooler due to the cloud cover and showers, and readings were in the 60s/70s to mid 80s (valleys). Rest of today into tonight... Showers will continue to intensify as they move east off the mtns and onto the plains. Although temps were very warm and dwpts in the 50s and 60s at the lower elevations, not much CAPE was noted as temps aloft are so warm. Over far eastern CO some CAPE was being realized with 1500 J/KG on the KS border. Shear was noted, but it was marginal, about 25-30 knots. High res guidance at this time is not showing any strong signals about heavy rain potential in the near term. It has been consistent regarding indicating an area of heavier rain developing over the Baca/E Las Animas county region later this evening, but other areas it is just showing TSRA moving steadily east over the plains. What the guidance is showing that has been different of late is that multiple rounds of the precip are likely over the region the rest of this afternoon, and into the evening. Some showers and storms will also be possible late tonight, especially over far eastern plains. As typically the case in these situations, burn scars will have to be watched carefully. Will likely see lots of clouds on the plains tonight, and some low cigs will be possible in some areas. Tomorrow... Guidance continues to indicate showers will be rather numerous over the region tomorrow, and the possibility of heavier rain developing over the eastern mtns late is still being indicated. Temps aloft will be a degree or two cooler and there will be plenty of moisture available (1500 CAPE east of the S mtns), and marginal shear will be in place, so a few strong storms could also occur. If these trends continue, flash flood watches may be needed, especially for the new burn scar areas. WPC has the area outlooked for slight risk of flash flooding. The overall greatest threat will be the east facing slopes of the mtns and the I-25 corridor region. Soundings are quite saturated tomorrow, and warm rain processes will be possible. \/Hodanish .LONG TERM...(Monday night through Sunday) Issued at 325 PM MDT Sun Jul 22 2018 ...Continued chances of diurnal thunderstorms with heavy rain... Little change in the models for the extended period. Initially the upper level high is centered over New Mexico. The high is forecast to shift westward to AZ/southern NV through the week. This shift will allow for increasing northwest flow aloft over Colorado. Latest run of the GFS seem to be focusing best precipitation chances Monday evening over the southern Sangres. Area of greatest QPF then shifts south into New Mexico by late Monday night. On Tuesday, airmass will be a little drier, but there will be more instability on the plains. The lack of an upper level shortwave should limit the amount of convection, so anticipate fewer thunderstorms overall, but can't rule out thunderstorms altogether. Any thunderstorm that develops could contain some hail and heavy rain. The best chances for thunderstorms will be along and east of the mountains. For Wednesday, thunderstorm activity should increase across southeast Colorado with next frontal boundary forecast to move through the southeast plains during the afternoon and evening hours. CAPE values of 1000-1500 J/kg over the far eastern plains in the GFS. GFS appears to be faster with the front and has more QPF across the area Wednesday. Thunderstorm chances continue Thursday through Saturday and slightly drier conditions expected Sunday. GFS continues to show another front moving through the eastern plains Saturday with thunderstorms developing behind the front and continuing into the evening hours. Temperatures through the period should remain warm with highs on the plains generally in the mid 80s to lower 90s. The warmest day will be Wednesday with highs at the lower elevations in the mid 80s to mid 90s. Stark && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 325 PM MDT Sun Jul 22 2018 TSRA will be possible at each of the TAF sites this afternoon and early evening. Strong gusty winds will be possible with brief periods of MVFR. Later this evening into tonight some light tsra will be possible, especially KCOS and KPUB. Low cigs may also develop, especially at KCOS prior to sunrise. For tomorrow, thunderstorms will be likely along the I-25 corridor region affecting KPUB and KCOS, especially during the late afternoon and early evening time period. Strong winds and heavy rain is anticipated. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...STARK AVIATION...HODANISH
Hazardous weather outlook, Jul 22, 11:29 AM MDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Sun Jul 22 2018 COZ058>089-093>099-231730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Sun Jul 22 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will develop over the mountains through the early afternoon, with storms expected to move east across the adjacent plains and through the far southeast Plains late this afternoon and evening. The main threats from storms will be lightning, locally heavy rain and gusty winds up to 40 mph. Small hail and gusty outflow winds in excess of 50 mph may also be possible with a few of the stronger storms across the southeast Plains. Localized flash flooding will continue to be a concern today, especially if locally heavy rainfall occurs over the newer burn areas across south central and southeast Colorado. .DAYS TWO THROUGH SEVEN...Monday through Saturday A moist airmass will remain over the region throughout the week, and thunderstorms will be possible each day, At this time the best chance for more widespread heavy rain will be tomorrow and Thursday. The main threats from these storms will be locally heavy downpours, small hail, and lightning. There will the potential for flash flooding each day, especially on recent burn scars. By late week, some severe thunderstorms may be possible as winds aloft increase over the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight. Hodanish
In the hours before
Special weather statement, Jul 22, 7:36 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 736 PM MDT SUN JUL 22 2018 COZ093-097-098-230215- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- La Junta Vicinity/Otero County CO- 736 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...NORTHWESTERN PROWERS AND CENTRAL BENT COUNTIES UNTIL 815 PM MDT... At 736 PM MDT, Doppler radar was tracking a strong thunderstorm over Las Animas, or 18 miles east of North La Junta, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and Caddoa. LAT...LON 3798 10340 3826 10320 3818 10273 3774 10309 TIME...MOT...LOC 0136Z 280DEG 18KT 3805 10319 KTS
Special weather statement, Jul 22, 7:40 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
740 PM MDT SUN JUL 22 2018
COZ088-094-230230-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
740 PM MDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 830 PM MDT...
At 740 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Trinchera, or 30 miles north of Des Moines, moving
east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Branson.
LAT...LON 3713 10421 3758 10384 3744 10335 3700 10370
3700 10391
TIME...MOT...LOC 0140Z 280DEG 18KT 3720 10390
KTSSpecial weather statement, Jul 22, 8:15 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Pueblo CO 815 PM MDT SUN JUL 22 2018 COZ094-099-230300- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 815 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 900 PM MDT... At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles northeast of Kim, or 30 miles west of Springfield, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Springfield, Pritchett, Kim and Two Buttes Reservoir. LAT...LON 3724 10351 3763 10322 3764 10248 3714 10279 TIME...MOT...LOC 0215Z 289DEG 12KT 3740 10317 KTS
Special weather statement, Jul 22, 8:44 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
844 PM MDT SUN JUL 22 2018
COZ097-098-230330-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
844 PM MDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND EASTERN BENT
COUNTIES UNTIL 930 PM MDT...
At 844 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of McClave, or 14 miles southwest of Lamar, moving east
at 10 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Lamar, Wiley, Hasty, McClave, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3781 10315 3822 10289 3821 10244 3766 10250
3768 10302
TIME...MOT...LOC 0244Z 289DEG 8KT 3799 10286
KTSSpecial weather statement, Jul 22, 8:54 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 854 PM MDT SUN JUL 22 2018 COZ094-099-230330- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 854 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 930 PM MDT... At 851 PM MDT, Doppler radar was tracking a strong thunderstorm near Pritchett, or 10 miles west of Springfield, moving east at 45 mph. ASOS at Springfield reported a 57 mph gust Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Stonington and Two Buttes Reservoir. LAT...LON 3700 10331 3764 10303 3764 10204 3699 10204 TIME...MOT...LOC 0251Z 272DEG 39KT 3736 10279 KTS
Local storm report, Jul 22, 8:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
857 PM MDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM NON-TSTM WND GST LAMAR AIRPORT 38.07N 102.69W
07/22/2018 M69 MPH PROWERS CO ASOS
ASOS STATION LAA, LAMAR AIRPORT.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:08 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
| Jul 22, 6:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| Jul 22, 6:24 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Jul 22, 6:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 22, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Jul 22, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jul 22, 7:02 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jul 22, 7:16 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
| Jul 22, 7:31 PM MDT | Areal Flood Advisory | PUB | Kiowa | 2 hr |
| Jul 22, 7:36 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jul 22, 7:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 22, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 36 min |
| Jul 22, 8:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 22, 8:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 22, 8:53 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 114 min |
| Jul 22, 8:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 22, 9:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jul 22, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jul 22, 10:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 22, 11:13 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 25 hr |
| Jul 23, 1:18 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 23, 1:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 23, 1:46 PM MDT | Special Weather Statement | PUB | Saguache | 44 min |
| Jul 23, 2:01 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 44 min |
| Jul 23, 2:09 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 23, 2:11 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Jul 23, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 32 min |
| Jul 23, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 40 min |
| Jul 23, 2:23 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jul 23, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
| Jul 23, 2:59 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 23, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 51 min |
| Jul 23, 3:29 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 23, 3:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jul 23, 3:48 PM MDT | Tornado Warning | PUB | El Paso, Teller | 27 min |
| Jul 23, 4:07 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 23, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 46 min |
| Jul 23, 4:21 PM MDT | River Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:22 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 23, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 23, 4:47 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 49 min |
| Jul 23, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| Jul 23, 5:20 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 23, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 64 min |
| Jul 23, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.